# SDR C2XA08CL111

- Difficulty date: October 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429515
- Part serial: 963
- Condition: Faulty
- Location: Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2626 THE CREW REPORTED A NR 1 T/R DISAGREE AND A SPOILER FAIL MSG IN FLIGHT.  THE ACFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE BRAKE CONTROL UNIT AND RELAYS KO479 AND K1202.  OPS CHECKS WERE GOOD.
